Journal article Open Access

On the Resolvent of a Non-Self-Adjoint Differential Operator in Hilbert Spaces

Reza Alizadeh; Ali Sameripour


BibTeX Export

@article{reza_alizadeh_2021_4595051,
  author       = {Reza Alizadeh and
                  Ali Sameripour},
  title        = {{On the Resolvent of a Non-Self-Adjoint 
                   Differential Operator in Hilbert Spaces}},
  journal      = {Online Mathematics Journal},
  year         = 2021,
  volume       = 03,
  number       = 01,
  pages        = {1–7},
  month        = mar,
  doi          = {10.5281/zenodo.4595051},
  url          = {https://doi.org/10.5281/zenodo.4595051}
}
72
52
views
downloads
All versions This version
Views 7272
Downloads 5252
Data volume 14.9 MB14.9 MB
Unique views 6262
Unique downloads 4848

Share

Cite as